# SDR CALA2025080807516

- Difficulty date: August 5, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 86,867 hours, 34,767 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C242697
- Condition: Missing
- Part time: 1,488 hours, 735 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING  WALK AROUMD NOTICE CAP,COUPLING REFUELING UNDERWING MISSING .
